MathSciNet Relay Station
MathSciNet bibliographic data
MR1800060 35J60 (35B45 35J20 35J55)
deFigueiredo, Djairo G. Nonlinear elliptic systems. An. Acad. Brasil. Ciênc. 72 (2000), no. 4, 453–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement